| Model Number |
400614 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the tip of the catheters were bent inside the box and they couldn't insert without causing pain.
Additional Manufacturer Narrative
Section d4 (lot number): originally reported as 2326111564 and should be 2412816764, (unique identifier (udi) #): originally reported as (b)(4).
Additional Manufacturer Narrative
The device history record (dhr) for lot 2412816764 was reviewed and no anomalies related to the reported issue were observed.A few pictures and devices were received for evaluation and the reported condition was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.Manufacturing personnel were notified of this complaint for awareness and all information received will be used for tracking and trending purposes.